MAUDE Adverse Event Report: STERILMED, INC. DUO-DECAPOLAR CATHETER SUPER LARGE CURL; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. DUO-DECAPOLAR CATHETER SUPER LARGE CURL; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number DAI401905
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged male with history of htn (hypertension), morbid obesity and atrial fibrillation.Procedure: ablation with carto.The duo-decapolar catheter would not steer.Unable to be used so it was removed without difficulty.A new device was used without further issues.No known harm to patient, minor delay in procedure.Manufacturer response for catheter, recording, electrode, reprocessed, na (per site reporter).Will obtain.

Brand Name
DUO-DECAPOLAR CATHETER SUPER LARGE CURL
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n
suite 2
plymouth MN 55446
MDR Report Key17555482
Report Number17555482
Device Sequence Number3584005
Product Code NLH
UDI-Device Identifier10888551008839
UDI-Public(01)10888551008839(17)240327(10)2193369
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/08/2023
Report Date (Section F) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDAI401905
Device Catalogue NumberDAI401905
Device Lot Number2193369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight170 KG
Date Report Sent to FDA08/08/2023